Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Generalizations of the Bernoulli polynomials and numbers and corresponding summation formulas


Author: Tomlinson Fort
Journal: Bull. Amer. Math. Soc. 48 (1942), 567-574
DOI: https://doi.org/10.1090/S0002-9904-1942-07731-7
Cited work: Bull. Amer. Math. Soc., Volume 47, Number 7 (1941), 553--555
Cited work: Bull. Amer. Math. Soc., Volume 47, Number 9 (1941), 683--691
Cited work: Bull. Amer. Math. Soc., Volume 45, Number 10 (1939), 748--754
This work is cited by: Bull. Amer. Math. Soc., Volume 48, Number 12 (1942), 949--949
MathSciNet review: 0007060
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1942-07731-7